Advanced Search
Article Contents
Article Contents

Robust control of a Cahn-Hilliard-Navier-Stokes model

Abstract Related Papers Cited by
  • We study in this article a class of robust control problems associated with a coupled Cahn-Hilliard-Navier-Stokes model in a two dimensional bounded domain. The model consists of the Navier-Stokes equations for the velocity, coupled with the Cahn-Hilliard model for the order (phase) parameter. We prove the existence and uniqueness of solutions and we derive a first-order necessary optimality condition for these robust control problems.
    Mathematics Subject Classification: 93C05, 93B50, 93C35.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Abels, On a diffuse interface model for a two-phase flow of compressible viscous fluids, Indiana Univ. Math. J., 57 (2008), 659-698.doi: 10.1512/iumj.2008.57.3391.


    H. Abels, On a diffuse interface model for two-phase flows of viscous, incompressible fluids with matched densities, Arch. Ration. Mech. Anal., 194 (2009), 463-506.doi: 10.1007/s00205-008-0160-2.


    F. Abergel and R. Temam, On some control problems in fluid mechanics, Theoret. Comput. Fluid Dynam., 1 (1990), 303-325.


    T. Bewley, R. Temam and M. Ziane, A general framework for robust control in fluid mechanics, Physica D, 138 (2000), 360-392.doi: 10.1016/S0167-2789(99)00206-7.


    T. Blesgen, A generalization of the Navier-Stokes equation to two-phase flow, Pysica D (Applied Physics), 32 (1999), 1119-1123.


    F. Boyer, Mathematical study of multi-phase flow under shear through order parameter formulation, Asymptotic Anal., 20 (1999), 175-212.


    F. Boyer, Nonhomogeneous cahn-hilliard fluids, Ann. Inst. H. Poincaré Anal. Non Linéaire, 18 (2001), 225-259.doi: 10.1016/S0294-1449(00)00063-9.


    F. Boyer, A theoretical and numerical model for the study of incompressible mixture flows, Computer and Fluids, 31 (2002), 41-68.


    G. Caginalp, An analysis of a phase field model of a free boundary, Arch. Rational Mech. Anal., 92 (1986), 205-245.doi: 10.1007/BF00254827.


    C. Cao and C. G. Gal, Global solutions for the 2D NS-CH model for a two-phase flow of viscous, incompressible fluids with mixed partial viscosity and mobility, Nonlinearity, 25 (2012), 3211-3234.doi: 10.1088/0951-7715/25/11/3211.


    I. Ekeland and R. Temam, Convex Analysis and Variational Problems, Series Classics in Applied Mathematics, Society for Industrial and Applied Mathematics, Philadelphia, PA, 1999.doi: 10.1137/1.9781611971088.


    E. Feireisl, H. Petzeltová, E. Rocca and G. Schimperna, Analysis of a phase-field model for two-phase compressible fluids, Math. Models Methods Appl. Sci., 20 (2010), 1129-1160.doi: 10.1142/S0218202510004544.


    S. Frigeri, E. Rocca and J. Sprekels, Optimal distributed control of a nonlocal Cahn-Hilliard/Navier-stokes system in 2D, arXiv:1411.1627.


    C. G. Gal and M. Grasselli, Asymptotic behavior of a Cahn-Hilliard-Navier-Stokes system in 2D, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), 401-436.doi: 10.1016/j.anihpc.2009.11.013.


    C. G. Gal and M. Grasselli, Longtime behavior for a model of homogeneous incompressible two-phase flows, Discrete Contin. Dyn. Syst., 28 (2010), 1-39.doi: 10.3934/dcds.2010.28.1.


    C. G. Gal and M. Grasselli, Trajectory attractors for binary fluid mixtures in 3D, Chin. Ann. Math. Ser. B, 31 (2010), 655-678.doi: 10.1007/s11401-010-0603-6.


    M. E. Gurtin, D. Polignone and J. Vinals, Two-phase binary fluid and immiscible fluids described by an order parameter, Math. Models Methods Appl. Sci., 6 (1996), 8-15.doi: 10.1142/S0218202596000341.


    M. Hintermüller and D. Wegner, Optimal control of a semidiscrete Cahn-Hilliard-Navier-Stokes system, SIAM J. Control Optim., 52 (2014), 747-772.doi: 10.1137/120865628.


    P. C. Hohenberg and B. I. Halperin, Theory of dynamical critical phenomena, Rev. Modern Phys., 49 (1977), 435-479.


    F. X. LeDimet and V. Shutyaev, On data assimilation for quasilinear parabolic problems, Russian J. Numer. Anal. math. Modelling, 16 (2001), 247-259.doi: 10.1515/rnam-2001-0305.


    S. Li, Optimal controls of Boussinesq equations with state constraints, Nonlinear Anal., 60 (2005), 1485-1508.doi: 10.1016/j.na.2004.11.010.


    X. Li and J. Yong, Optimal Control Theory for Infinite Dimensional Systems, Birkhäuser, Boston, 1995.doi: 10.1007/978-1-4612-4260-4.


    J. L. Lions, Optimal Control of Systems governed by Partial Differential Equations, Springer-Verlag, New York, 1970.


    T. Tachim Medjo, Optimal control of a Cahn-Hilliard-Navier-Stokes model with state constraints, submitted, 2014.


    A. Onuki, Phase transition of fluids in shear flow, J. Phys. Condens. Matter, 9 (1997), 6119-6157.


    O. Talagrand, On the mathematics of data assimilation, Tellus, 33 (1981), 321-339.


    O. Talagrand and P. Courtier, Variational assimilation of meteorological observations with the adjoint vorticity equations i: Theory, Q. J. R. Meteorol. Soc., 113 (1987), 1311-1328.


    R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, volume 68, Appl. Math. Sci., Springer-Verlag, New York, second edition, 1997.doi: 10.1007/978-1-4612-0645-3.


    G. Wang, Optimal controls of 3-dimensional Navier-Stokes equations with state constraints, SIAM J. Control Optim., 41 (2002), 583-606.doi: 10.1137/S0363012901385769.


    G. Wang, Pontryagin maximum principle of optimal control governed by fluid dynamic systems with two point boundary state constraint, Nonlinear Anal., 51 (2002), 509-536.doi: 10.1016/S0362-546X(01)00843-4.


    G. Wang, Pontryagin's maximum principle for optimal control of the stationary Navier-Stokes equations, Nonlinear Anal., 52 (2003), 1853-1866.doi: 10.1016/S0362-546X(02)00161-X.


    G. Wang and L. Wang, Maximum principle of state-constrained optimal control governed by fluid dynamic systems, Nonlinear Anal., 52 (2003), 1911-1931.doi: 10.1016/S0362-546X(02)00282-1.

  • 加载中

Article Metrics

HTML views() PDF downloads(191) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint